MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00004850-199907000-00009

Медицинская библиотека · International clinical psychopharmacology · 1999

Nefazodone-induced clitoral priapism.

Brodie-Meijer C C, Diemont W L, Buijs P J

Клинический случайСтатьяПеревод в очереди

Аннотация

A case is presented of painful priapism of the clitoris lasting 3 days, with a strong temporal association with the administration of nefazodone hydrochloride. Priapism has been described as a rare side-effect of drugs with high alpha1-adrenergic blocking potential. However, the alpha1-adrenergic blocking potential of nefazodone is moderate. Drug-induced clitoral priapism has been described for citalopram, bromocriptine, fluoxetine and trazodone combined with fluoxetine. To our knowledge, this is the first report in the literature about priapism of the clitoris associated with nefazodone.

Для цитирования: Brodie-Meijer C C, Diemont W L, Buijs P J. Nefazodone-induced clitoral priapism.. International clinical psychopharmacology. 1999. DOI: 10.1097/00004850-199907000-00009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.